CureZone   Log On   Join
Help please!
 
Merrygoesround Views: 70
Published: 38 days ago
 

Help please!


Before taking Humaworm, I took about 2400mg of Albendazole which was way too much. It was to a point where my hair started to fall out (and its now in the process of growing back again). I took Humaworm, hoping to get rid of parasites, but instead I got weeping eczema from it. Can anyone tell me where I went wrong? Usually when I take Humaworm, it eradicates my eczema but now it came back. Could I have made the parasites accidentally stronger than before with the Albendazole? I tried calling Dr. Bailey at Humaworm but no one is picking up the phone. Can anyone help me?
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2020  curezone.com

0.203 sec, (1)